| Welcome to the Sober Recovery Community |
Already registered? Login above ---^
To take advantage of all Posting, Chatting, Gaming, and all the features available at SoberRecovery, join the over 100,000 current members, and become a member of our supportive community today! Ads will no longer appear on the forums, once you register.
|03-26-2012, 06:36 PM||#1 (permalink)|
Join Date: Mar 2012
Getting off opiates, technically day 3, feeling crazy
I have dabbled with opiates from the end of 2010 until just recently. When I first started I would do oxy 30s a couple times a week, sometimes up to 9. Never had withdrawal symptoms when I had my first sober streak in early 2011. Used opiates a couple times over 2 weeks and moved myself into a halfway house shortly thereafter. Stayed sober 46 days before unfortunate events caused me to have to go home. Stayed off opiates for about another month after that and casually used over the summer, very occasionally. Fall of last year I found a new, better connect and started using methadone because of how long it lasted and the price was better.
Used every day in November and had my first withdrawal ever. It was hell. I felt completely horrible for close to 10 days and still off until almost week 3. I promised myself I would never put myself through that. Began using methadone again a couple weeks after all withdrawal symptoms left but limited myself to 2-3 days of use per week. I noticed that the day before I would normally score, I started feeling somewhat "off", thought it could be slight withdrawal or just in my head.
Anyway, 3 weeks ago, I decided drugs were making my life worse and I was needing larger doses to feel the same. Drugs weren't ruining my life but I wasn't advancing and I had a lot less money than I should. Decided to have one final use, which ended up being a binge, as I'd never had a big binge. So I did 14 oxy 30s (some IV) over 48 hours and a half a bag of heroin also IV for the first time. Then did 2 more bags of heroin 3 days later. I figured withdrawal would surely visit me after that binge so I got a few suboxone. Took a small dose everytime I felt withdrawal coming on for the first 2 weeks. Then I waited 4 days and started feeling a bit off and did a small piece and a final small piece 3 days ago.
I've had incredible anxiety and depression over the past 1.5-2 days and have felt achy and sometimes got a runny nose or diarrhea. So it's technically three days off any type of opiate. Should I expect the withdrawal to get worse? I am already at my edge in terms of anxiety and depression. I don't think I can stay clean if this withdrawal gets any worse. It's not even that bad, but my mental state is so terrible that its getting the best of me. I work a lot and can't take time off to rest at home, so I am hoping that what I feel now is the worst I will feel. I can handle the body aches but I can't handle feeling like I would rather be dead, with anxiety keeping me bedlocked today. Luckily today was my day off. I have recently been put on antidepressants along with xanax and have been on two anti-depressants over the past month so I'm wondering if the meds are also messing with my brain.
I don't want to go back to using but it is so much more simple to because I used opiates as a crutch to help me feel like everything was ok and everything I stressed over wasn't important. It gave me the feeling that I want to feel everyday. I know this can be done without drugs, but am afraid of how much more of this hell I may have to go through.
|03-26-2012, 08:34 PM||#2 (permalink)|
Join Date: Mar 2012
Location: Dallas, Tx
Listen man, I've been there. I went through the heroin spree's for a long time. There's nothing like the pain, guilt, and shame that come along with the body aches. It sounds like youre looking for a solution through medication. For me, medication only screwed me up worse. If I wasn't dependent on one thing I'd be dependent on another. It feels good today to wake up in a good mood and just be myself. There is hope my friend. If you want to know more about my experience give me a shout.
|03-27-2012, 05:06 AM||#3 (permalink)|
I Am Burning ; I Will Rise
Join Date: Feb 2012
Blog Entries: 1
@want What a horrible rollercoaster I gotta tell you though, it seems like you DO have the time to get through this if you soend a couple days bangin out Oxy's and H....getting high is more of a priority than getting clean....Notice how quickly you jumped neck-deep into the game? A couple Oxy's a week straight to Methadone then backwards to Heroin? Most people dabble with light-weight opiates for years before getting caught in the real web.....you ran straight for it. What do you plan to do when you need 4, 5, 6 bags a day to feel "normal"? If you can cram that much poison into your body over a few days, you can surely handle a few days of being sick and achey. If you really want to get your life in order you need to man up and do this....the path you're on is going to end BADLY. A few days of being dope-sick will not kill you. The anxiety and depression aren't new, you are just now noticing them because you aren't numb. Time to treat your body like you care about it, and what happens in your life....it's not often you hear someone say "I want to quit opiates, this is the last time, let's go find some H this time."........this should have a GIANT red flag smothering it. I hope you stick it out....a week of determination to get your life back is a really good investment. Good luck.
"In the words of the ancients, one should make his decision within the space of seven breaths. It is a matter of being determined and having the spirit to break through to the other side." - Yamamoto Tsunetomo
|03-27-2012, 05:21 AM||#4 (permalink)|
Join Date: Feb 2012
Location: Brighton, UK
Blog Entries: 33
Wanttofeel, the man is right. You will feel ok. Grit your teeth and ride this out.
But, you know, keep posting in the meantime. Yelling is way better than depression.
|The Following User Says Thank You to stillsleeping For This Useful Post:|| |
|03-27-2012, 05:52 AM||#5 (permalink)|
Join Date: Nov 2011
Honestly, can you seek professional help? I think some addictions are harder then others to kick alone. I know you can do it, but if you already say you are at your wits end with feeling this way, its a long hard road.. If you really want this, do what is right and get your self straight. We are here for you.
|10-29-2012, 07:15 PM||#8 (permalink)|
Join Date: Apr 2007
Blog Entries: 1
Please remember we have a medical advice rule:
Here is the SR Rule....
As a result I've removed some posts and others that referred to them.
Thanks for your understanding everyone.
thanks to member Northof49 for my SR avatar.
|Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)|
|National Drug and Alcohol Treatment Centers |
| Drug Rehab |
Best Treatment Center |
Detox Center |
Residential Treatment Center |
Cocaine/Crack Treatment | Alcohol Rehab | Heroin/Oxycontin Treatment Center | Crystal Meth Treatment | Marijuana Treatment | Methadone Treatment | Suboxone Treatment
|Local Treatment Resources and Events |
| Alabama |
Florida | Georgia | Hawaii | Idaho | Illinois | Indiana | Iowa | Kansas | Kentucky | Louisiana | Maine
Maryland | Massachusetts | Michigan | Minnesota | Mississippi | Missouri | Montana | Nebraska | Nevada | New Hampshire
New Jersey | New Mexico | New York | North Carolina | North Dakota | Ohio | Oklahoma | Oregon | Pennsylvania | Rhode Island
South Carolina | South Dakota | Tennesee | Texas | Utah | Vermont | Virginia | Washington | West Virginia | Wisconsin | Wyoming
| || |